# SDR ASAA2014032307287

- Difficulty date: March 23, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 63,354 hours, 42,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COVER BY L1 DOOR FEEL OFF.  ACFT GROUNDED.  INSTALLED NEW LENS.
